Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have SGPT, allergic to Vitamin B, Cobalt. Prescribed with Godex DS. Should I take this medicine?

Hello Doc, my G.I gave me a meds a Godex DS for my High SGPT . Mean while i discover that one of the components on it is the Vitamin B which It seems affect me due to my allergies. Iam allergies on Cobalt which the vitamin B had a component on it. Iam 28 yrs old of age and 5 11 Hight and 185 lbs on weight. pls answer me thanks.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
IF YOU HAVE ALLERGIC COMPONENT IN MEDICINE PRESCRIBED DONT TAKE IT
CONSUL YOUR DOCTOR AGAIN TO TELL HIM THE POSITION AND GET THE SALT CHANGED
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor